MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Codes Inability to Auto-Fill (1044); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via the emergency support program line that a cardiosave system intermittently alarmed with an autofill failure alarm during use with an intra aortic balloon (iab) linear 40 cc.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Due to character limit: e1.Event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h4, h6 type of investigation, investigation findings, investigation conclusions, h11 no decon or visual inspection performed since product was not returned and could not be evaluated.A customer contacted the emergency support program reporting intermittent autofill failure alarms on a cardiosave pump during use.No patient harm or injury occurred.Hardik, an md in the heart & lung transplant unit, explained that therapy could be restarted each time, but the alarms continued to recur.Troubleshooting confirmed the patient was stable with an axillary balloon, and an off label disclaimer was provided.During discussion, hardik noted the balloon catheter had a loop in its secured position but preferred not to adjust it overnight without a surgeon present.He also stated that three pumps had been exchanged prior to calling support.At the time of the call, the pump was no longer alarming.Hardik agreed to inspect the catheter for bends or kinks and planned to inform the day team to resecure the balloon to eliminate any tubing bends.Complaint information was collected, and hardik expressed appreciation with no further questions.Since the product was not returned, we were unable to perform a device evaluation.Based on the event description, the insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the reported failure.However since the product was not returned, we were unable to evaluate the device.Therefore, the reported failure cannot be confirmed and cannot determine a root cause.
 
Event or Problem Description
None.

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24244167
Report Number2248146-2026-0000650
Device Sequence Number21237060
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000440308(17)280107(11)240107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Device Lot Number3000440308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE (3 CONSOLES)
Patient Age38 YR
Patient SexMale